# SDR 07FDEA03026

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin Panel
- Part number: A53776533200
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR AT FRAME 26-27, STRG 24-26 RT.  THE REPAIR WAS   PERFORMED IAW DRW: R537B1730-002 BUT FOUR HOLES HAVE DIA: 7, 5MM INSTEAD OF 4,8MM.  REPAIR PERFORMED BY REAM UP THE DIAMETERS TO 8, 8-9, 0MM AND INSTALL FOUR SHOULDERED BUSHES IAW EA 6-5314-103330 AND RAS/DABRE/7006980/2006 ISS. "A".
